Affordable Access

Publisher Website

Electrocardiographic abnormalities induced by thioridazine (Mellaril)

Authors
Journal
American Heart Journal
0002-8703
Publisher
Elsevier
Publication Date
Volume
76
Issue
2
Identifiers
DOI: 10.1016/0002-8703(68)90189-0

Abstract

Abstract A case of thioridazine-induced electrocardiographic abnormalities in a 12-year-old boy who ingested a large quantity of the drug is presented. T waves were flattened, broadened, notched, and inverted in the anterior septal precordial leads. The Q-T interval was slightly prolonged while the QRS and S-T segments were unchanged. These changes reverted to normal in approximately four days.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Electrocardiographic abnormalities induced by thio...

on American Heart Journal August 1968

THIORIDAZINE HYDROCHLORIDE (MELLARIL): ITS EFFECT...

on Canadian Medical Association j... Sep 14, 1963

Massive edema induced by thioridazine (Mellaril):...

on Journal of the American Geriat... December 1972

Intracorporeal phenylephrine reduces thioridazine...

on The Journal of Urology February 1997
More articles like this..